MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SHAVER HANDPIECE 2.0 WITH BUTTONS; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL SHAVER HANDPIECE 2.0 WITH BUTTONS; ARTHROSCOPE
Catalog Number 283812
Medical Device Problem Codes Overheating of Device (1437); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was discovered that the shaver handpiece 2.0 with buttons device was making a grinding noise and getting hot.There were no delays to the surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: functional : noise - excessive.Per service reports, this complaint was confirmed.Based on service manual operational and diagnostic, the device was found to be non-repairable, and it was discarded.Based on the investigation findings, the potential root cause is traced to faulty parts.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
SHAVER HANDPIECE 2.0 WITH BUTTONS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24389786
Report Number1221934-2026-00826
Device Sequence Number10208537
Product Code HRX
UDI-Device Identifier10886705030743
UDI-Public(01)10886705030743
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283812
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/28/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown